current location: home > Product display > xiaoer Anfen Huang Namin tablets


Xiao 'er Anfen Huang Namin tablets


General name:Xiao 'er Anfen Huang Namin
English Name: Pediatric Paracetamol, Atificial Cow-bezoar and
Chlorphenamine Maleate Tablets
Chinese phonetic alphabet: Xiao 'er Anfen Huang Namin Pian
This product is compound preparation, each tablet contains 125 mg of paracetamol, Chlorphenamine Maleate
0.5 milligrams, 5 milligrams of artificial bezoar. The excipient is: Starch
[character] this product is light yellow or light orange yellow
This product is an over-the-counter medicine for cold medicine
Adaptation is suitable for relieving fever, headache, and limbs caused by common cold and influenza in children
Aches, sneezing, runny nose, stuffy nose, sore throat and other symptoms
[Specification] 0.125 grams of acetaminophen, 5 milligrams of artificial bezoar, 0.5 mg of Chlorphenamine Maleate
Oral use. For children's dosage, see the table below.

Age (age) weight (kilogram) once per day (tablet) per day
3 times a day from 1~310 to 150.5 to 1
3 times a day from 4~616 to 211 to 1.5
3 times a day from 7~922 to 271.5 to 2
3 times a day from 10~1228 to 322 to 2.5


[adverse reactions] sometimes have mild dizziness, fatigue, nausea, abdominal discomfort, dry mouth, appetite deficiency, and rash
Wait, can recover by oneself
[taboo] the prohibition of severe liver and renal insufficiency
[note] 1. medication for 3-7 days, the symptoms are not relieved, please consult a doctor or pharmacist.
2. drink without alcohol or alcohol during the use of this product.
Children under 3.1 years of age should be used under the guidance of doctors.
4. other anti cold drugs that are similar to this product can not be taken at the same time.
5. patients with liver and renal insufficiency are carefully used.
6. if you take too much or have serious adverse reactions, you should be hospitalized immediately.
7. to this product allergy disable, the allergy person careful use.
8. it is forbidden to use when the quality of the product changes.
9. please put this product in a place where children can't contact.
10. children must be used under the guardianship of adults.
11. if other drugs are being used, consult a physician or pharmacist before using this product.
[pharmacological action] paracetamol in this product can inhibit the synthesis of prostaglandin, and it has antipyretic and analgesic effect; Malay
Maleale antihistamine, can relieve nasal congestion, runny nose, sneezing symptoms; artificial cow
Yellow has the effect of antipyretic and town startled
(storage) sealed in a cool (not more than 20) dry place
[packaging] 10 pieces per box of 1 plates per plate for aluminum plastic package
(period of validity) for 24 months
[execution standard] WS-10001- (HD-0213) -2002
H23022864
Enterprise name: Heilongjiang ha xing Pharmaceutical Group Co., Ltd.
[revision date] May 24, 2007
[drug interaction] 1. in combination with other antipyretic analgesics can increase the risk of renal toxicity.
2. this product should not be used with chloramphenicol and barbiturate (such as phenobarbital).
3. if used in conjunction with other drugs, drug interactions may occur.
Consult a doctor or pharmacist.
Address: Hegang Road, Gongnong District Sanjing
Postcode: 154101
Phone number: 0468-3122833 0468-3122885
Fax number: 0468-3122805
Web site: http://www.haxing.com
If there is any problem, contact with the production enterprise.

 

 


Heilongjiang ha xing Pharmaceutical Co., Ltd. all rights copyright
Tel:0468-3122885 0468-3122833

Fax:0468-3122805 Phone number:13339585089
Address: Hegang City, Heilongjiang Province, Gongnong District Sanjing Road

QQ:540777999
Internet drug information service qualification certificate number:(黑)-非经营性-2013-0011

黑ICP备16001124号